The partial captivity condition for U(1) extensions of expanding maps on the circle

Yushi Nakano, Masato Tsujii, Jens Wittsten

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

This paper concerns the compact group extension f : ⌉2→⌉2, f (x, s) = (E(x), s + τ(x) mod 1) of an expanding map E : S1→S1. The dynamics of f and its stochastic perturbations have previously been studied under the so-called partial captivity condition. Here we prove a supplementary result that shows that partial captivity is a C τ generic condition on τ, once we fix E.

Original languageEnglish
Pages (from-to)1917-1925
Number of pages9
JournalNonlinearity
Volume29
Issue number7
DOIs
Publication statusPublished - May 25 2016

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The partial captivity condition for U(1) extensions of expanding maps on the circle'. Together they form a unique fingerprint.

Cite this